The following was posted on Aug 15 on an old posting that is about to be cut off the bottom of the list. I (fortunately) have never had a drug abuse problem, but am hoping someone here can address him.
I'm new here. Been on Tx (pegasys) 16 weeks, was clear at 12 weeks. Have been slightly abusing Vicoprofen (7.5 Hydrocodone / 200 Ibuprofen) tablets for the last week or so. I took 5 during the course of the day yesterday, 3 the day before.
Could this negatively impact my unetected status? I'm a little woried about it. Would appreciate all opinions, knowledge.
Jerry, I am sure you know that you are heading down the wrong path, but aside from the hydrocodone, you need to watch the ibuprofen.
It depends on why you are taking the Vicodan, if it is for genuine pain, then 5 is not horribly overdoing it, but if its for the buzz, then you know that is not a good thing to do while trying to heal your liver. It wont bring the virus back/chg your undetectable status. Sometimes we do stupid things when we get sick an tired of this treatment, making ya feel like **** all the time. But try like hell to be good to your body K? my 2 cents worth!
I would say if you are asking you probably realize you have a problem. I think 5 in a day would have to be for some pretty severe pain if you're not used to taking them. Since I was just prescribed some by my liver doctor, I assume they aren't terribly harmful. I only took them when absolutely necessary. I didn't take 5 in a week, let alone in a day. I KNOW they will always get the best of me. I wish you good luck.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.